# SDR SWAA2012041303084

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 10,161 hours, 6,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT BASE BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
